# SDR SWAA2016041450912

- Difficulty date: April 3, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 34,825 hours, 20,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CORRODED ON UPPER SURFACE AT BS 270, BETWEEN LBL 8.8 - RBL 3.8.  REPAIRED FLOORBEAM IAW EA.
